Translator Disclaimer
December 2011 Arbitrary potential modularity for elliptic curves over totally real number fields
Cristian Virdol
Funct. Approx. Comment. Math. 45(2): 265-269 (December 2011). DOI: 10.7169/facm/1323705817

Abstract

In this paper we prove the arbitrary potential modularity for an elliptic curve defined over a totally real number field.

Citation

Download Citation

Cristian Virdol. "Arbitrary potential modularity for elliptic curves over totally real number fields." Funct. Approx. Comment. Math. 45 (2) 265 - 269, December 2011. https://doi.org/10.7169/facm/1323705817

Information

Published: December 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1277.11046
MathSciNet: MR2895158
Digital Object Identifier: 10.7169/facm/1323705817

Subjects:
Primary: 11F41
Secondary: 11F80, 11R80

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.45 • No. 2 • December 2011
Back to Top